# SDR AALA20050432

- Difficulty date: July 9, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NLG WOULD NOT RETRACT.  LANDED WITHOUT INCIDENT.  SERVICED NOSE STRUT WITH NITROGEN AND OIL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
